# SDR UHLA201608240420

- Difficulty date: August 24, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 30,283 hours, 18,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT MESSAGE. RESET ACFT POWER IAW FIM 33-50-00-810-802-A.  FAULT CLEARED.
